# SDR ACE1120011

- Difficulty date: December 6, 2001
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N75941
- Make and model: Cessna 207A
- Aircraft serial: 20700656
- Engine: Cont IO520*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Failed
- Location: Rudder
- Part time: 17,246 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VEERED OFF RUNWAY AFTER LANDING WITH RUDDER TRIM PROBLEM.  THE AIRCRAFT CAME TO REST ON EMBANKMENT 20 FT OFF THE SIDE OF THE RUNWAY.  NOSE GEAR FORK SEPARATED FROM THE STRUT AS A RESULT OF EXCURSION.  ADDITIONAL DAMAGE CONSISTED OF BENT PROP BLADE, BROKEN RT WING TIP (PLASTIC), CRUSHED TAIL SKID (CAUSING DAMAGE TO THE PLASTIC TAIL CONE) AND A HOLE IN THE BELLY SKIN AT STA 18.00.  PILOTS WRITTEN DISCREPANCY STATES- RUDDER TRIM SYSTEM FAILED RESULTING IN AN OFF AIRPORT EXCURSION.  OTHER THAN NOSE STRUT BEING (FLAT), POST INCIDENT MAINT INSP AND REPAIRS DID NOT DISCLOSE ANY DEFECTS IN THE RUDDER, RUDDER TRIM OR NOSE GEAR STEERING SYSTEM.  FERRY FLIGHT DID NOT GENERATE ADDITIONAL DISCREPANCIES IN THE TRIM.
